# SDR CA960916012

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM1148484629
- Condition: Failed
- Location: Lh Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROLL OUT AIRCRAFT WAS PULLING TO THE LEFT AND DIFFICULT TO STEER. LH OUTER WHEEL BEARING HAD DISINTEGRATED CAUSING INNER RACE TO SEIZE TO SPACER AND AXLE. REPLACED.
